# SDR AALA202311029796

- Difficulty date: November 2, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A320*
- Aircraft serial: 3993
- Aircraft time: 48,511 hours, 18,084 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR DAMPER REQUIRES SERVICE. SERVICED L1 DOOR DAMPER TO FULL.
